A generalization of the theorem of Schur-Zassenhaus

María Pilar Martín Salvador

Collectanea Mathematica (1982)

  • Volume: 33, Issue: 3, page 285-288
  • ISSN: 0010-0757

How to cite


Martín Salvador, María Pilar. "Una generalización del teorema de Schur-Zassenhaus.." Collectanea Mathematica 33.3 (1982): 285-288. <http://eudml.org/doc/44111>.

author = {Martín Salvador, María Pilar},
journal = {Collectanea Mathematica},
keywords = {Grupos; Grupos finitos; Grupos de automorfismos; group of automorphism; Hall -subgroups},
language = {spa},
number = {3},
pages = {285-288},
title = {Una generalización del teorema de Schur-Zassenhaus.},
url = {http://eudml.org/doc/44111},
volume = {33},
year = {1982},

AU - Martín Salvador, María Pilar
TI - Una generalización del teorema de Schur-Zassenhaus.
JO - Collectanea Mathematica
PY - 1982
VL - 33
IS - 3
SP - 285
EP - 288
LA - spa
KW - Grupos; Grupos finitos; Grupos de automorfismos; group of automorphism; Hall -subgroups
UR - http://eudml.org/doc/44111
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.